# SDR 2001F00286

- Difficulty date: August 3, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N69548
- Make and model: Beech 1900D
- Aircraft serial: UE193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FAR 121 ACCEPTANCE INSPECTION, DETERMINED LEFT FUSELAGE TO HAVE LARGE FLAT DENT AT FUSELAGE STATION 198.6 AND STRINGER 6L.  REPAIRED WITH FLUSH PATCH IAW MANUFACTURER'S STRUCTURAL REPAIR MANUAL.  (M)
